# SDR SWAA2022031581370

- Difficulty date: March 8, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT LIGHT ON CEILING BETWEEN OVERWING EXIT DOORS IS DAMAGED AND BROKEN (HOUSING AND LENS) / [01] REMOVED AND REPLACED PASSENGER CABIN EMERGENCY EXIT LIGHT ASSY AND LENSES ON CEILING BETWWEN OVERWING EXIT DOORS. OPERATIONAL TEST GOOD PER AMM 33-51-01-960-802.;[02] VERIFIED CORRECTIVE ACTION 1; OP TEST GOOD.
